RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 3–56 (Mi fpm924)  

This article is cited in 4 scientific papers (total in 4 papers)

Bending of surfaces. III

I. Ivanova-Karatopraklievaa, P. E. Markov, I. Kh. Sabitovb

a Sofia University St. Kliment Ohridski
b M. V. Lomonosov Moscow State University

Abstract: A survey of works on discrete and continuous rigidity/nonrigidity and infinitesimal rigidity/nonrigidity of multidimensional surfaces, mainly in Euclidean spaces, is given. As a starting point for the methods of investigation, one considers three forms of the main theorem of the theory of surfaces (in local coordinates, in the invariant form, and in terms of exterior differential forms).

Full text: PDF file (450 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 861–895

Bibliographic databases:

UDC: 513

Citation: I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov, “Bending of surfaces. III”, Fundam. Prikl. Mat., 12:1 (2006), 3–56; J. Math. Sci., 149:1 (2008), 861–895

Citation in format AMSBIB
\Bibitem{IvaMarSab06}
\by I.~Ivanova-Karatopraklieva, P.~E.~Markov, I.~Kh.~Sabitov
\paper Bending of surfaces.~III
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 3--56
\mathnet{http://mi.mathnet.ru/fpm924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249679}
\zmath{https://zbmath.org/?q=an:1149.53301}
\elib{http://elibrary.ru/item.asp?id=9166884}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 861--895
\crossref{https://doi.org/10.1007/s10958-008-0033-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349194534}


Linking options:
  • http://mi.mathnet.ru/eng/fpm924
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
    • Deformation of surfaces. I
      I. Ivanova-Karatopraklieva, I. Kh. Sabitov
      Itogi Nauki i Tekhniki. Ser. Probl. Geom., 1991, 23, 131–184
    • Bending of surfaces. Part II
      I. Ivanova-Karatopraklieva, I. Kh. Sabitov
      Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 1995, 8, 108–167
    • Bending of surfaces. III
      I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov
      Fundam. Prikl. Mat., 2006, 12:1, 3–56


    This publication is cited in the following articles:
    1. Plotnikov P.I., Kuznetsov I.V., “On equations of motion of a nonlinear hydroelastic structure”, J. Appl. Mech. Tech. Phys., 49:4 (2008), 666–680  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Lira J.H., Tojeiro R., Vitório F., “A Bonnet theorem for isometric immersions into products of space forms”, Arch. Math. (Basel), 95:5 (2010), 469–479  crossref  mathscinet  zmath  isi
    3. M. V. Neshchadim, “The mean integral curvature and infinitesimal deformations of a surface in a three-dimensional Riemannian space”, Siberian Math. J., 55:5 (2014), 954–960  mathnet  crossref  mathscinet  isi
    4. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:519
    Full text:202
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020